# SDR 98ZZZM215

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7391 - EYW-MCO - SMOKE IN COCKPIT DUE TO ENVIROMENTAL VALVE.  AIRCRAFT RETURNED TO EYW AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO MIA.  MAINTENANCE CLEANED OFF RESIDUAL SOAP IN ACM ORFICE.  (M)
